The Cause Is Not Menstruation After KB Injection 1 Month?
Hello doctor, I want to ask me, from Bali, my stomach is often bloated and my period is not smooth. I want to ask if it is safe to get in touch with our spouse after the birth control program is done because I am never late KB, ask for your help, doctor, thank you
Hello, thank you for the question to HealthReplies.com
KB monthly is a KB that contains a combination of the hormones estrogen and progesterone. Although KB is less likely to cause menstrual cycle disorders in users compared to KB that contains progesterone alone (such as 3-month injectable birth control), menstrual cycle disorders can still occur. In this case, you really don't need to worry too much even though your menstrual cycle is irregular because this is only a side effect of hormonal birth control. You just have to worry if there is a lot of bleeding and it continues. If what you experience is irregular menstruation, minimal menstruation, or no menstruation at all, there's really nothing you need to be afraid of.
When using birth control injections (either monthly or quarterly), the more important thing for you to pay attention to is when you repeat the injection. As long as you repeat your injection at the time specified by your doctor or midwife, you will still be protected from pregnancy (menstruation or no menstruation). As long as you inject your birth control regularly, then you can have sexual relations at any time without worrying about pregnancy. If this is your first time having a KB injection, you will be advised to use additional protection (such as a condom) during sexual intercourse in the first 7 days after the KB injection. In the next KB injection, you no longer need to do this.
So much information from me, hopefully enough answer